Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 15, NWS Buffalo, NY

February 6, 2014

NWS Buffalo, NY issued this small craft advisory at Feb 6, 2014, 3:34 AM EST. It took effect at Feb 6, 2014, 3:00 PM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 3:34 AM EST (08:34 UTC)
In effect from
Feb 6, 2014, 3:00 PM EST
Expired
Feb 8, 2014, 12:30 PM EST
In force
46 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WHUS71 KBUF 060834
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 AM EST THU FEB 6 2014

LOZ042-043-061645-
/O.NEW.KBUF.SC.Y.0015.140206T2000Z-140208T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
334 AM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM
EST FRIDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-061645-
/O.NEW.KBUF.SC.Y.0015.140206T2300Z-140208T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
334 AM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM EST
FRIDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
205 
WHUS71 KBUF 061507
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EST THU FEB 6 2014

LOZ042-043-062315-
/O.CON.KBUF.SC.Y.0015.140206T2000Z-140208T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1007 AM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM EST FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-062315-
/O.CON.KBUF.SC.Y.0015.140206T2300Z-140208T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1007 AM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 PM EST FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
393 
WHUS71 KBUF 062052
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EST THU FEB 6 2014

LOZ042-043-070500-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
352 PM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-070500-
/O.EXT.KBUF.SC.Y.0015.140206T2300Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
352 PM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
944 
WHUS71 KBUF 070251
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EST THU FEB 6 2014

LOZ042-043-071100-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
951 PM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-071100-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 PM EST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS71 KBUF 070835
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
335 AM EST FRI FEB 7 2014

LOZ044-045-071645-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
335 AM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-071645-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
335 AM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
151 
WHUS71 KBUF 071533
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1033 AM EST FRI FEB 7 2014

LOZ042-043-072345-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1033 AM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-072345-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1033 AM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
543 
WHUS71 KBUF 072036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
336 PM EST FRI FEB 7 2014

LOZ042-043-080445-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
336 PM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-080445-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
336 PM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
511 
WHUS71 KBUF 080308
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1008 PM EST FRI FEB 7 2014

LOZ042-043-081115-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1008 PM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-081115-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1008 PM EST FRI FEB 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
348 
WHUS71 KBUF 080821
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
321 AM EST SAT FEB 8 2014

LOZ042-043-081500-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
321 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-081500-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
321 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
805 
WHUS71 KBUF 081137
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
637 AM EST SAT FEB 8 2014

LOZ042-043-081945-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-140208T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
637 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-081945-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-140208T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
637 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
181 
WHUS71 KBUF 081425
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
925 AM EST SAT FEB 8 2014

LOZ042-043-082100-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
925 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-082100-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-140208T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
925 AM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
345 
WHUS71 KBUF 081730
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1230 PM EST SAT FEB 8 2014

LOZ042>045-081830-
/O.CAN.KBUF.SC.Y.0015.000000T0000Z-140208T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1230 PM EST SAT FEB 8 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO SLOWLY SUBSIDE THIS AFTERNOON.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 10:50 PM EST, 4 hours 44 minutes earlier.

Area forecast discussion, Feb 5, 10:50 PM EST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1050 PM EST WED FEB 5 2014

.SYNOPSIS...
SNOW ACROSS THE REGION THEN GRADUALLY DIMINISH OVERNIGHT. COLDER AIR
WILL ARRIVE ACROSS THE REGION THURSDAY AND FRIDAY WITH LAKE EFFECT
SNOWS DEVELOPING EAST OF THE GREAT LAKES AND TEMPERATURES REMAINING
BELOW NORMAL. ANOTHER STORM SYSTEM WILL BRING SOME LIGHT SNOW
SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
SNOW CONTINUES TO WIND DOWN ACROSS WESTERN AND NORTH-CENTRAL NEW
YORK THIS EVENING AS THE UPPER LEVEL TROUGH HAS DEPARTED THE
FORECAST AREA WITH LINGERING LIGHT SNOW OWING TO UPSLOPE
NORTH-NORTHWESTERLY FLOW OFF OF THE LAKES. EXPECT THIS LIGHT SNOW TO
TAPER OFF TO FLURRIES ACROSS MOST AREAS AFTER MIDNIGHT AS
INCREASINGLY DRY MID-LEVEL AIR WORKS ITS WAY OVERHEAD. THINNING
CLOUDS...DECREASING WINDS...AND WEAK COLD ADVECTION WILL ALLOW
TEMPERATURES TO DROP INTO THE SINGLE DIGITS ACROSS WESTERN NEW YORK
WHILE THE NORTH COUNTRY MAY DROP INTO THE SINGLE DIGITS BELOW ZERO
AS SKIES CLEAR ACROSS THE AREA. AREAS SOUTH OF LAKE ONTARIO WILL BE
NOMINALLY WARMER THANKS TO THE ENHANCED CLOUD COVER WITH LOWS IN THE
LOWER TEENS.

ON THURSDAY HIGH PRESSURE WILL BUILD EAST ACROSS THE FORECAST AREA
WITH A DEVELOPING SOUTHWESTERLY FLOW. FOR MUCH OF THE AREA EXPECT
JUST PARTLY TO MOSTLY CLOUDY SKIES AND COLD TEMPERATURES TOPPING OUT
ONLY IN THE TEENS. AN APPROACHING BROAD/WEAK MID AND SURFACE TROUGH
CROSSING THE GREAT LAKES LOOK TO BRING JUST ENOUGH SYNOPTIC FORCING
COMBINED WITH WEAK COLD ADVECTION ALOFT TO HELP GET SOME LAKE EFFECT
SNOW BANDS GOING TO THE NORTHEAST OF THE  LAKES. THROUGH MUCH OF THE
DAY THE OVER-LAKE INVERSION HEIGHTS WILL REMAIN TO LOW TO SUPPORT
WELL ORGANIZED LAKE BANDS. BUFKIT PROFILES SHOW THE INVERSION WILL
BE BETWEEN 3 AND 4 KFT OFF LAKE ERIE AND UP TO 5KFT OFF LAKE ONTARIO.
HAVE CONTINUED A CHANCE OF SCATTERED SNOW NORTHEAST OF LAKE ERIE
ACROSS BUFFALO GOING INTO THE MID AFTERNOON WITH MORE LIKELY CHANCES
EAST AND NORTHEAST OF LAKE ONTARIO WHERE A LAKE EFFECT SNOW WATCH
REMAINS IN EFFECT.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
BITTERLY COLD AIR WILL RETURN TO THE REGION...WITH BELOW ZERO WIND
CHILLS LIKELY TO LAST THURSDAY NIGHT THROUGH FRIDAY. HIGH PRESSURE
ACROSS THE MID-WESTERN STATES WILL RIDGE EASTWARD INTO
PENNSYLVANIA...WHICH WILL KEEP SOUTHERN PORTIONS OF THE CWA DRY AND
RESULT IN COLDER OVERNIGHT LOWS.

THERE IS STILL A POSSIBILITY FOR SIGNIFICANT LAKE EFFECT SNOWS OFF
LAKE ONTARIO. THERE WILL BE A PERSISTENT WSW FLOW SURFACE-925MB
DURING THE PERIOD. THE STEADIEST LAKE SNOWS WILL COME WITH A
SHORTWAVE WHICH IS FORECAST TO CROSS THURSDAY NIGHT INTO FRIDAY
MORNING. THIS WILL CAUSE EQUILIBRIUM LEVELS TO DEEPEN TO ABOUT 6K
FT. AFTER THIS...DRIER AIR WILL BUILD IN BUT SHALLOW (EQUILIBRIUM
LEVEL DROPPING DOWN TO 4K) BUT VERY COLD AIR AT THE SURFACE WILL
CAUSE MODERATE LAKE INDUCED INSTABILITY TO LAST THROUGH FRIDAY
NIGHT. EXPECT SIGNIFICANT ACCUMULATIONS AND FAIRLY WIDESPREAD
ACCUMULATIONS WITH THE SHORTWAVE...WITH THE STEADIEST SNOWS LIKELY
TO FALL FROM THE TUG HILL TO WATERTOWN. AFTER THIS...CONFIDENCE
DECREASES WITH DRY AIR LIKELY TO LIMIT THINGS TO A NARROWER AND MORE
LOCALIZED BAND. GIVEN THE UNCERTAINTY FOR THE FRIDAY AND FRIDAY
NIGHT PORTION OF THE EVENT...WILL LEAVE UP THE WATCH SINCE THERE
STILL IS A SIGNIFICANT POTENTIAL FOR WARNING SNOWS IN THE WATCH
AREA. OTHERWISE...THERE MAY BE A LIMITED RESPONSE OFF THE PRIMARILY
FROZEN LAKE ERIE...BUT THIS IS ONLY WORTH CHANCE POPS AT THIS POINT.

THE HIGH PRESSURE RIDGE WILL WEAKEN AS IT BUILDS ACROSS THE REGION
ON SATURDAY. THIS WILL CAUSE LINGERING LAKE SNOWS TO WEAKEN WITH THE
LIGHTER FLOW...EVENTUALLY TAPERING OFF SATURDAY AFTERNOON.
TEMPERATURES WILL BE WARMER...BUT STILL BELOW NORMAL...WITH HIGHS
MAINLY IN THE LOWER 20S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
12Z RUNS OF THE GGEM/ECMWF/GFS CONTINUE THE TREND AWAY FROM A
SIGNIFICANT COASTAL STORM...BY NOT PHASING A STRONG SHORTWAVE WITH A
WEAK COASTAL LOW UNTIL IT IS WELL OUT IN THE ATLANTIC. FOR OUR
REGION...THIS MEANS JUST A GENERAL LIGHT SNOW LATE SATURDAY NIGHT AS
THE TROF MOVES THROUGH. AFTER THIS...THE COMBINATION OF A NORTHERLY
FLOW AND COLD AIR ALOFT WILL RESULT IN SOME LIGHT LAKE ENHANCED SNOW
SOUTH OF LAKE ONTARIO THROUGH MONDAY. IN BOTH CASES...ACCUMULATIONS WILL
LIKELY BE ON THE LIGHT SIDE.

AFTER THIS SOME LIGHT LAKE EFFECT MAY LINGER SE OF LAKE ONTARIO IN A
LIGHT NW FLOW. EVENTUALLY HIGH PRESSURE WILL BUILD ACROSS THE MONDAY
NIGHT INTO TUESDAY. LOW PRESSURE WILL DEVELOP ACROSS THE
SOUTHEASTERN STATES ON TUESDAY...AND LIFT TOWARD OUR REGION ON
WEDNESDAY. THERE IS SIGNIFICANT UNCERTAINLY ON THE TRACK AT THIS
POINT...WITH THIS SYSTEM POTENTIALLY BRINGING SOME SNOW TO THE
REGION. AT THIS POINT...THE HEAVIEST PRECIPITATION WILL LIKELY STAY
TO OUR SOUTH.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
CONDITIONS WILL CONTINUE TO IMPROVE ACROSS THE FORECAST AREA THIS
EVENING AS THE BACK EDGE OF THE STORM SYSTEM THAT IMPACTED THE
REGION PULLS AWAY. INCREASINGLY DRY AIR WILL ADVECT INTO THE AREA
...ALLOWING FOR IMPROVEMENT TO VFR ACROSS THE NIAGARA FRONTIER.
NORTH-NORTHWESTERLY FLOW OFF OF LAKE ONTARIO WILL LIKELY KEEP MVFR
CIGS WITH -SHSN THROUGH MUCH OF THE NIGHT SOUTH OF THE
LAKE...HOWEVER CIGS SHOULD IMPROVE TO VFR EVEN HERE DURING THE
MORNING HOURS. LAKE EFFECT SNOW SHOWERS WILL  DEVELOP EAST OF LAKE
ONTARIO TOWARDS THE END OF THE FORECAST PERIOD BRINGING A RETURN TO
MVFR/IFR CONDITIONS.

OUTLOOK...
THURSDAY NIGHT THROUGH SATURDAY...MAINLY VFR...WITH POSSIBLE
IFR/MVFR IN LAKE EFFECT SNOW SHOWERS EAST OF LAKE ONTARIO.
SATURDAY NIGHT THROUGH MONDAY...A CHANCE OF SNOW WITH MVFR/IFR POSSIBLE.

&&

.MARINE...
NORTH-NORTHWESTERLY WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AND
WAVES SHOULD SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY MIDNIGHT.
THE LIGHT WINDS WILL PERSIST INTO THURSDAY AFTERNOON AS HIGH
PRESSURE BUILDS ACROSS THE LOWER GREAT LAKES. WINDS WILL THEN BECOME
SOUTHWESTERLY AND FRESHEN SMALL CRAFT ADVISORY LEVELS LATE THURSDAY
AND INTO FRIDAY AS THE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER
THE OHIO VALLEY AND A LOW OVER NORTHERN QUEBEC. EXPECT WINDS TO
WEAKEN AGAIN THIS WEEKEND AS A BROAD AREA OF LOW PRESSURE APPROACHES
THE REGION.

&&

.EQUIPMENT...
THE KBUF WSR-88D IS CURRENTLY OUT OF SERVICE DUE TO AN EQUIPMENT
FAILURE EARLIER THIS EVENING. NEW PARTS ARE ON ORDER...HOWEVER THE
RADAR WILL REMAIN OUT OF SERVICE UNTIL THESE PARTS ARRIVE AND
APPROPRIATE REPAIRS CAN BE ACCOMPLISHED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WATCH FROM THURSDAY AFTERNOON THROUGH LATE
     FRIDAY NIGHT FOR NYZ007-008.
     WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST FRIDAY FOR NYZ012-
     019-020-085.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR LOZ042>044.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH/WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...WOOD
EQUIPMENT...WOOD
Hazardous weather outlook, Feb 5, 9:41 PM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
941 PM EST WED FEB 5 2014

NYZ007-008-070245-
JEFFERSON-LEWIS-
941 PM EST WED FEB 5 2014

...LAKE EFFECT SNOW WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-010-011-013-014-021-070245-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-ALLEGANY-
941 PM EST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-019-020-085-070245-
WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
941 PM EST WED FEB 5 2014

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070245-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
941 PM EST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

THOMAS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:41 PM ESTWind Chill AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Genesee, Livingston and 4 more36 hr
Feb 6, 3:55 AM ESTLake Effect Snow WarningBUFJefferson, Lewis41 hr
Feb 6, 3:55 AM ESTLake Effect Snow AdvisoryBUFOswego33 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.